Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Resolution of positive operators

Author: R. V. Chacon
Journal: Bull. Amer. Math. Soc. 68 (1962), 572-574
MathSciNet review: 0141989
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 110954
  • 2. R. V. Chacon, The influence of the dissipative part of a general Markov process, Proc. Amer. Math. Soc. 11 (1960), 957-961. MR 121463
  • 3. R. V. Chacon, Identification of the limit of operator averages, J. Math. Mech. (to appear). MR 145352
  • 4. R. V. Chacon, Convergence of operator averages, (to appear). MR 142718

Additional Information


American Mathematical Society